Jump to content

keeper of dogs

Newbie
  • Content Count

    15
  • Joined

  • Last visited

About keeper of dogs

  • Rank
    Newbie
  • Birthday 04/25/1963

Profile Information

  • Gender
    Female
  • Location
    Ohio

Recent Profile Visitors

504 profile views
  1. I have had mild depression for years. Am currently taking Cymbalta, psychiatrist put me on 120 mg two years ago, my wellness doctor cut it in half about 6 months ago. Lately anxiety/fear has started intensely because of my new teaching job and me staying home a lot. My doctor prescribed Buspar, I have been taking it for about a month, 1/2 tablet for a week then one in AM and one in PM. I take Ambien for sleep and have only taken it off and on, but last two week 5mg every night. I sleep, but feel groggy during the day. My excitement for life has been null and void. I contacted my doctor today, I can't get back into my counsellor for over a month. I haven't been going to a counsellor. Where to I turn for help?
  2. My son is 17 and I have been thinking about sharing with him my illness. I am afraid though, because his father never accepted it or dealt with it in a compassionate way. Thoughts?
  3. I didn't get the nausea when I started with 60mg and so far, so good, day 2 of 120mg. Hoping this will be the key! Stay hopeful everyone!
  4. I tried it last summer, but it costs 100 dollars a session and insurance only covered it after deductible. So I stopped. Just wondering if anyone else has had this done. It seemed to work for me with my relationship with my family, very interesting what it brought up and how I feel about/view my brother now.....
  5. I finally went to a psychiatrist after many years only seeing a counsellor and regular doc for meds. She changed my script to 120mg of Cymbalta. I hope it helps. I am alone today, my teenage son is with his dad at his sister's cottage and I am jealous. I grew up on a lake and loved it! My school where I taught closed at the end of the school year so I am out of a job and looking, but no luck yet. I have been teaching for 29 years and cannot afford to retire. I have had depressive symptoms for most of my life. Lately, I don't care about most everything! I try to take walks but only make it a mile....I have gained weight these past 4 years going through a divorce, up to 190 lbs. I will try again tomorrow. I have started projects around the house and don't finish them, I feel stuck and numb. I can't wait for today to be over so I can go to sleep. I feel so different from other people who are happy, it's not fair....
  6. Just went to see a psychiatrist for the first time yesterday. My wellness doctor put me on 60mg of Cymbalta about 4 years ago maybe and I have been feeling depressed since my divorce last July, worsening when it was announced that the school I was teaching would close in June. I thought I could fight the depression, but finally gave in and made the appointment. Doc said she thought I was more sad than depressed, interesting. She increase my Cymbalta to 120mg, which I started today. No side effects so far. I feel lonely, sad, jealous of others who are having fun this Fourth of July while I sit here alone, but don't want to go anywhere either, it's like I am stuck.
  7. Oh my goodness I was just rereading this and I wrote that I was on Wellbutrin! I have been in the past, but have been on Cymbalta for over a year!
  8. I have been taking a nasal steroid for a few weeks now and I have found myself slowly dipping into depression, not sleeping well, anyone else experienced this?
  9. I have decided to see a psychiatrist about the meds. One on my insurance plan.
  10. Life is full of surprises. So glad you were there to help that person at the club! I don't know you, but I feel the way you do at times, and talking does help. Getting the right meds will help. Not all make you a zombie. You are here for a reason, so please stay here!
  11. I am taking 60mg XL of Wellbutrin. Thank you, I needed these reminders. My school where I am teaching is closing at the end of the school year and I just got the job this year. One day at a time.
  12. I have felt tired for a long time, like 6months. I haven't been to see my psychologist in a few months, it is not covered by insurance and costs $110. A visit. I have not felt joy for a while. I am taking Wellbutrin and vitamin D and b-12 shot every 10 days. Not motivated to exercise or eat healthy all the time. I have high expectations for myself and don't seem to be able to live up to them. I have isolated myself from people, divorced for 9 months, separated for 3 years. I fear I won't find a partner for the rest of my life and I won't find joy again.
  13. I hope you had a fantastic day :)

  14. Hello everyone! I am a 45 year old mother of one, wife of one:) I am a teacher. I was taking Wellbutrin and Prozac for depression/anxiety, but upon researching I have decided to stop taking them cold turkey as of 3 days ago. So far everything is going well. I lost my mom to heart disease in February 2008 and haven't cried much I think because of the meds. I have wanted to be free of the meds for a long time, but was afraid to do so. Why now, I have no idea. I do feel as if I can handle whatever comes my way. I have been taking meds for depression for a long time, about 15 years, different meds at different times. I have noticed alot about myself and hope I can mentally control my depression myself, if it comes up again after being off the meds. We shall see. More later
×
×
  • Create New...